# SDR SWAA2014051427986

- Difficulty date: April 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 42,068 hours, 24,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 FLIGHT DECK WINDOW FRAME CRACKED AT 2ND FASTENER FROM BOTTOM OF E-F POST. REPAIRED FRAME CRACKED IAW ACO & SI.
